# SDR YV3R2023051000564

- Difficulty date: April 12, 2023
- Submitted: May 10, 2023
- Operation: General aviation
- Filed by: Robinson Helicopter Company Inc, repair station YV3R012M
- Make and model: Robsin
- Engine: Lyc
- System (JASC): 7713 · Manifold Pressure (MP) Indicating
- Part: Gauge
- Part number: A6004
- Part serial: 177844
- Condition: Inoperative
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CUSTOMER REPORTED MANIFOLD ABSOLUTE PRESSURE GAGE P/N: A600-4 WAS INOPERATIVE.
